Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 8, 2015, 9:08 PM EDT for 4 states. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2015, 9:08 PM EDT (01:08 UTC)
- Expired
- Jun 8, 2015, 11:00 PM EDT
- In force
- 112 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Dover AFB radar (KDOX), 55 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 1069 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
644
WWUS81 KPHI 090108
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
908 PM EDT MON JUN 8 2015
DEZ001-002-MDZ008-012-015-019-020-NJZ013-015>023-025>027-PAZ070-071-
101-102-104-106-090300-
NEW CASTLE-KENT-CECIL-QUEEN ANNE'S-QUEEN
ANNE'S-TALBOT-KENT-KENT-CECIL-CAROLINE-TALBOT-MERCER-OCEAN-
CUMBERLAND-SALEM-CAPE MAY-ATLANTIC-COASTAL
ATLANTIC-CAMDEN-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-WESTERN MONMOUTH-COASTAL
OCEAN-GLOUCESTER-PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-WESTERN
CHESTER-EASTERN CHESTER-DELAWARE-
908 PM EDT MON JUN 8 2015
AT 857 PM EDT...AN AREA OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
WILMINGTON TO NEAR WASHINGTON DC. THESE THUNDERSTORMS WERE MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...TRENTON...CAMDEN...WILMINGTON...VINELAND...ATLANTIC
CITY...DOVER...NEWARK...MILLVILLE...BRIDGETON...MIDDLETOWN...
ELKTON...OCEAN CITY...GLOUCESTER CITY...CENTERVILLE...CUMBERLAND...
CALVERT...BENSALEM...EVESHAM AND MOUNT LAUREL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3885 7627 3879 7619 3919 7626 3943 7599
3964 7616 3983 7604 4021 7447 3953 7434
3951 7442 3945 7432 3918 7515 3963 7554
3972 7551 3970 7552 3946 7559 3901 7533
3865 7615 3876 7622 3867 7634
TIME...MOT...LOC 0107Z 240DEG 48KT 3953 7591
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 8, 5:50 PM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 8, 5:50 PM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 PM EDT MON JUN 8 2015
.SYNOPSIS...
A COLD FRONTAL BOUNDARY WILL MOVE THROUGH THE REGION TONIGHT AND
TUESDAY. THIS WILL BE FOLLOWED BY A HIGH PRESSURE SYSTEM BUILDING
EASTWARD INTO THE REGION FOR THE MIDDLE OF THE WEEK. ANOTHER FRONTAL
BOUNDARY WILL BUILD SOUTHEASTWARD INTO THE REGION BY THE END OF THE
WEEK DECAYING OR STALLING JUST SOUTH OF THE REGION BY EARLY NEXT
WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
540 PM UPDATE...TORNADO WATCH 278 WAS EXPANDED A TIER EASTWARD TO
INCLUDE HUNTERDON COUNTY IN NJ, AND BUCKS, MONTGOMERY AND CHESTER
COUNTIES IN PA. WE WANT TO EMPHASIZE THAT STRAIGHT-LINE DAMAGING
WINDS WILL INCREASINGLY BECOME THE PRIMARY THREAT THIS EVENING AS
STORMS CONTINUE TO ORAGANIZE INTO A LINE. DUE TO THE LOSS OF
DAYTIME HEATING, THERE IS STILL SOME UNCERTAINTY REGARDING HOW
LONG INTO THE EVENING THESE STORMS WILL BE ABLE TO BE MAINTAINED
AT ITS CURRENT INTENSITY. THEREFORE, WE WILL CONTINUE TO ASSESS
THE SITUATION AND COORDINATE WITH SPC IF CONVECTIVE WATCHES ARE
NEEDED FARTHER EAST TOWARD THE I-95 CORRIDOR.
PREVIOUS DISCUSSION...
TORNADO WATCH NUMBER 278 HAS BEEN ISSUED FOR NORTHEASTERN PA AND
NORTHWESTERN NEW JERSEY THRU 10 PM. WE ARE WATCHING SEVERAL
SUPERCELLS BACK TO OUR WEST THAT WILL TRACK EAST-NORTHEASTWARD
INTO THE TORNADO WATCH AREA BETWEEN 5 AND 8 PM. WE AREA ALSO
WATCHING MORE STORMS ORGANIZING BACK INTO CENTRAL PA AND THE BLUE
RIDGE. THIS LINE OF STORMS MAY MOVE INTO THE REST OF OUR CWA
THIS EVENING (ESPECIALLY AFTER SUNSET).
SHOWERS AND TSTMS ERUPTING ACROSS NY/PA AND FURTHER SW THIS
AFTERNOON. LOW LEVEL MOISTURE CONTINUES TO INCREASE ON A DECENT SRLY
FLOW ACROSS THE AREA. SHOWERS AND TSTMS WILL MOVE IN FROM THE W THIS
EVENING AND OVERSPREAD THE AREA TONIGHT. A FEW SCT SHOWERS MAY
DEVELOP AHEAD OF THE MAIN LINE (3PM - 5PM) OVER THE DELMARVA AND
LOWER DEL VALLEY. POPS INCREASE INTO THE LIKELY/CATEGORICAL RANGE N
TONIGHT AND REMAIN MOSTLY CHC ACROSS THE S. GUSTY WINDS/LOCAL
FLOODING POSSIBLE WITH TSTMS. LOWS TONIGHT WILL REMAIN MILD IN THE
LOW/MID 60S NORTH AND MID/UPPER 60S S/E.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
A GOOD DEAL OF UNCERTAINTY WITH REGARDS TO TUESDAYS WEATHER.
AN UPPER TROUGH SLOWS AS IT CROSSES THE AREA AND THE SFC FRONT
WASHES OUT. POPS AND CLOUD COVER WILL BE HIGHER N THROUGH THE
DAY...BUT THE DAY WILL NOT BE A TOTAL WASH-OUT. THERE COULD BE A
DECENT AMOUNT OF SUNSHINE ACROSS SRN NJ AND THE DELMARVA ON TUE.
TEMPS WILL VARY FROM THE UPPER 70S NORTH TO THE LOW/MID 80S SOUTH.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
TUESDAY NIGHT THROUGH FRIDAY: HIGH PRESSURE WILL GRADUALLY BUILD
INTO THE REGION BY WEDNESDAY. INITIALLY, A FAIRLY
SEASONABLE AIRMASS WILL BE IN PLACE WITH SUNNY SKIES. HOWEVER, ON
THE BACKSIDE OF THE HIGH PRESSURE WARMTH AND MOISTURE WILL BE
ADVECTED INTO THE REGION, RAISING RELATIVE HUMIDITY AND
TEMPERATURES FOR THE LATER HALF OF THE WEEK. 925 MB TEMPS ARE
CURRENTLY MODELED TO BE AROUND 25C. THE INCREASE IN MOISTURE WILL
LEAD TO WARMER AND MUGGIER NIGHTS AS WELL. THESE FACTORS SUGGEST
WE SHOULD SEE HIGHS PUSHING AND EXCEEDING 90 THURSDAY AND FRIDAY
FOR MOST OF US WITH HEAT INDEX VALUES IN THE MID 90'S, POSSIBLY
FLIRTING WITH ADVISORY CRITERIA. AN APPROACHING FRONTAL BOUNDARY
FROM THE NORTHWEST LOOKS TO BE THE ONLY OFFER OF A BREAK WITH A
SLIGHT CHANCE OF A THUNDERSTORM. HOWEVER, IT ENCOUNTERS THE
ESTABLISHED RIDGE AND ASSOCIATED HIGH PRESSURE OVER THE REGION
WHICH WILL SLOW IT AND RESULT IN THE FRONT DECAYING OVER THE
REGION THIS WEEKEND. NOT MUCH SPREAD IN THE MODELS AND VARIOUS
ENSEMBLES IN THIS PERIOD. .
FRIDAY NIGHT THROUGH MONDAY: THE RIDGE OF HIGH PRESSURE IN PLACE FOR
THE MIDDLE OF THE WEEK WILL GRADUALLY BUILD SOUTHEASTWARD.
MOISTURE FROM TROPICAL STORM BLANCA AND THE GULF OF MEXICO WILL
TRAVEL NORTHWARD ON THE BACKSIDE OF THE HIGH PRESSURE ALONG WITH
SEVERAL WAVES OF LOW PRESSURE. SHOWER AND THUNDERSTORM CHANCES
WILL INCREASE BY SATURDAY AS A RESULT, KNOCKING A LITTLE OFF THE
HEAT. THE FRONTAL BOUNDARY LOOKS TO CONTINUE IT'S SLOW MOVEMENT
ACROSS THE SOUTHERN HALF OF THE REGION SUNDAY AND MONDAY WITH THE
HIGHER RAIN AND STORM CHANCES SHIFTING SOUTH OF THE REGION.
TEMPERATURES LOOK TO BE COOLER AS WELL. THE LOCATION OF THE
FRONTAL BOUNDARY IS MORE UNCERTAIN BY MONDAY WITH THE FURTHER
NORTH GFS BRINGING ANOTHER ROUND OF HEAT AND THE ECMWF BEING
COOLER. FOR NOW WILL TREND SLIGHTLY WARMER AND MUGGIER THAN THE
ENSEMBLE GUIDANCE SUNDAY AND MONDAY. .
&&
.AVIATION /22Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.
VFR CONDITIONS EARLY/MID AFTERNOON WILL TRANSITION TO POORER
CONDITIONS TONIGHT AS A COLD FRONT FROM THE WEST APPROACHES. MODELS
INDICATE THAT SHOWER/TSTM COVERAGE WILL INCREASE...POSSIBLY AS EARLY
AS 20Z/21Z OVER THE DEL VALLEY AND THEN MORE WIDESPREAD COVERAGE
OVERNIGHT. DECIDED TO TEMPO THE FIRST BATCH OF SHOWERS FOR NOW WITH
LOW/MED CONFID. OF OCCURRENCE. IT COULD END UP BEING MORE TSTMS...SO
AMDS ARE POSSIBLE. OVERNIGHT THE COVERAGE SHOULD BE GREATER (THAN
LATE AFTERNOON) AND THE CHC FOR THUNDER GOOD WITH THE FRONT GETTING
CLOSER. TRIED TO TIME THE TEMPO GROUPS WITH THE HRRR MODEL WITH ITS
SOLUTION LOOKING REASONABLE. BEHIND THE SHOWERS/TSTMS OVERNIGHT SOME
LOW CIGS (MVFR) POSSIBLE AND PATCHY FOG ALSO EXPECTED. IMPROVING
CONDITIONS TUE AFTER 13/14Z.
OUTLOOK...
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT: VFR. WINDS UNDER 10 KNOTS.
THURSDAY THROUGH FRIDAY NIGHT: AN ISOLATED SHOWER OR THUNDERSTORM,
OTHERWISE VFR. SOUTHWEST WIND GUSTS AROUND 15 KNOTS POSSIBLE THURSDAY
AFTERNOON.
SATURDAY: MVFR AND IFR RESTRICTIONS IN SHOWERS AND STORMS POSSIBLE,
MAINLY IN THE AFTERNOON. WESTERLY WIND GUSTS AROUND 15 KNOTS IN
THE AFTERNOON.
&&
.MARINE...
WE WILL MAINTAIN THE PRESENT SCA FLAG FOR THE WATERS THIS EVENING
AND OVERNIGHT. THE SRLY GRADIENT AHEAD OF THE FRONT CONTINUES TO
IMPROVE AND STEADY WINDS WITH G25 TO 30 KNOTS EXPECTED. TSTMS WILL
OVERSPREAD THE WATERS TONIGHT AND WINDS/SEAS WILL CREATE HAZARDOUS
CHOP. SCA FLAG COULD BE EXTENDED IN TIME OVER DEL BAY IF CONDITIONS
DO NOT SETTLE DOWN FAST ENOUGH.
OUTLOOK...
SUB SCA SEAS AND WINDS THROUGHOUT THE PERIOD. GENERAL WEST TO
SOUTHWEST WINDS UNDER 20 KNOTS, HIGHEST GUSTS THURSDAY AFTERNOON.
SEAS AROUND FOUR FEET TUESDAY EVENING, SCA EXTENSION UNLIKELY ATTM.
SEAS THEN AROUND THREE FEET THROUGH SATURDAY.
&&
.RIP CURRENTS...
THE RIP CURRENT RISK THROUGH THIS EVENING IS MODERATE FOR BOTH THE
JERSEY SHORE AND THE DELAWARE BEACHES. THIS IS BASED ON A DECENT
LONGSHORE CURRENT DEVELOPING, WHICH SHOULD BE ENHANCED SOME
NEARSHORE THIS AFTERNOON AS THE WINDS INCREASE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ANZ430-
431.
&&
SYNOPSIS...GAINES/99
NEAR TERM...KLEIN/O'HARA
SHORT TERM...O'HARA
LONG TERM...GAINES/99
AVIATION...GAINES/O'HARA/99
MARINE...GAINES/O'HARA/99
RIP CURRENTS...Hazardous weather outlook, Jun 8, 8:37 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 837 PM EDT MON JUN 8 2015 NJZ007-PAZ054-055-060>062-100045- WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 837 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ019-020-NJZ010-012-013-020>023-027-100045- KENT-INLAND SUSSEX-TALBOT-CAROLINE-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 837 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-100045- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 837 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS ALONG THE NEW JERSEY AND DELAWARE COASTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-100045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 837 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-015-NJZ015>019-PAZ070-071-100045- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 837 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT INDEX VALUES IN THE MID 90'S ARE POSSIBLE THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-008-009-PAZ101>106-100045- SUSSEX-MORRIS-HUNTERDON-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 837 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 8, 6:48 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
648 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TSTM WND GST MERTZTOWN 40.51N 75.67W
06/08/2015 M60 MPH BERKS PA MESONET
&&
EVENT NUMBER PHI1500265
FRANCKLocal storm report, Jun 8, 7:08 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
708 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG TOPTON 40.50N 75.70W
06/08/2015 BERKS PA FIRE DEPT/RESCUE
POLES AND WIRES DOWN
&&
EVENT NUMBER PHI1500266
FRANCKLocal storm report, Jun 8, 7:10 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG MERTZTOWN 40.51N 75.67W
06/08/2015 BERKS PA FIRE DEPT/RESCUE
POLES AND WIRES DOWN
&&
EVENT NUMBER PHI1500267
FRANCKLocal storm report, Jun 8, 8:39 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
839 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL SKIPPACK 40.22N 75.40W
06/08/2015 M0.75 INCH MONTGOMERY PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1500268
FRANCKSpecial weather statement, Jun 8, 9:01 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
901 PM EDT MON JUN 8 2015
DEZ001-002-MDZ008-012-015-019-020-NJZ012-013-015>025-027-PAZ070-071-
101-102-104-106-090130-
NEW CASTLE-KENT-CECIL-QUEEN ANNE'S-QUEEN
ANNE'S-TALBOT-KENT-KENT-CECIL-CAROLINE-TALBOT-MERCER-OCEAN-
CUMBERLAND-SALEM-CAPE MAY-ATLANTIC-COASTAL
ATLANTIC-CAMDEN-SOUTHEASTERN BURLINGTON-ATLANTIC COASTAL CAPE
MAY-NORTHWESTERN BURLINGTON-WESTERN
MONMOUTH-MIDDLESEX-GLOUCESTER-PHILADELPHIA-EASTERN MONTGOMERY-LOWER
BUCKS-WESTERN CHESTER-EASTERN CHESTER-DELAWARE-
901 PM EDT MON JUN 8 2015
AT 857 PM EDT...AN AREA OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
WILMINGTON TO NEAR WASHINGTON DC. THESE THUNDERSTORMS WERE MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...TRENTON...CAMDEN...WILMINGTON...VINELAND...ATLANTIC
CITY...DOVER...NEWARK...MILLVILLE...BRIDGETON...MIDDLETOWN...
ELKTON...OCEAN CITY...GLOUCESTER CITY...CENTERVILLE...CUMBERLAND...
CALVERT...BENSALEM...EVESHAM AND MOUNT LAUREL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3943 7599 3972 7615 4034 7451 3939 7437
3933 7468 3929 7455 3910 7490 3946 7554
3963 7554 3972 7551 3970 7552 3946 7559
3901 7533 3880 7631 3884 7620 3889 7620
3894 7621 3884 7637
TIME...MOT...LOC 0057Z 240DEG 49KT 3975 7557Special weather statement, Jun 8, 9:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
908 PM EDT MON JUN 8 2015
DEZ001-002-MDZ008-012-015-019-020-NJZ013-015>023-025>027-PAZ070-071-
101-102-104-106-090300-
NEW CASTLE-KENT-CECIL-QUEEN ANNE'S-QUEEN
ANNE'S-TALBOT-KENT-KENT-CECIL-CAROLINE-TALBOT-MERCER-OCEAN-
CUMBERLAND-SALEM-CAPE MAY-ATLANTIC-COASTAL
ATLANTIC-CAMDEN-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-WESTERN MONMOUTH-COASTAL
OCEAN-GLOUCESTER-PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-WESTERN
CHESTER-EASTERN CHESTER-DELAWARE-
908 PM EDT MON JUN 8 2015
AT 857 PM EDT...AN AREA OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
WILMINGTON TO NEAR WASHINGTON DC. THESE THUNDERSTORMS WERE MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...TRENTON...CAMDEN...WILMINGTON...VINELAND...ATLANTIC
CITY...DOVER...NEWARK...MILLVILLE...BRIDGETON...MIDDLETOWN...
ELKTON...OCEAN CITY...GLOUCESTER CITY...CENTERVILLE...CUMBERLAND...
CALVERT...BENSALEM...EVESHAM AND MOUNT LAUREL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3885 7627 3879 7619 3919 7626 3943 7599
3964 7616 3983 7604 4021 7447 3953 7434
3951 7442 3945 7432 3918 7515 3963 7554
3972 7551 3970 7552 3946 7559 3901 7533
3865 7615 3876 7622 3867 7634
TIME...MOT...LOC 0107Z 240DEG 48KT 3953 7591The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:01 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 29 min |
| Jun 8, 9:40 PM EDT | Special Marine Warning | PHI | 2 hr |
Nearby
Special Weather Statements in New Jersey, 2015Special Weather Statements in Maryland, 2015Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.